# SDR FDEA201405191077

- Difficulty date: May 19, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM UPPER SURFACE CORRODED BS 1040 - 1020, RT SIDE.  REMOVED CORROSION IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-40-  13, FIG. 101, DETAIL VII.  REMOVED AND REPLACED CREASE BEAM INNER ANGLE BS 900-1040 IAW SRM 51-40-02 AND DWGS 144N5152, SH. 1 AND 144N5140, SH. 4.    MAJOR REPAIR.
